# SDR ASAA2016010214995

- Difficulty date: January 2, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,606 hours, 30,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654383471
- Condition: Cracked
- Location: Bs312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY FAR RT FLOORBEAM STABILIZER STRAP CRACKED ON PREVIOUS REPAIR FS 312. ACFT GROUNDED.  R & R STRAP IAW SRM 51-40-02-0G-0.
